# SDR RAIA960103

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Out Of Adjust
- Location: Rt Mlg
- Part time: 10,247 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7082 - RIGHT MAIN GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH AFTER GEAR RETRACTION.  MAINTENANCE ADJUSTED RIGHT MAIN GEAR UPLOCK SWITCH AND SERVICED RT MLG STRUT, GEAR SWING OPERATIONAL CHECK GOOD.  (X)
